By the same authors

From the same journal

From the same journal

Multipartite generalization of the Schmidt decomposition

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Mathematical Physics
DatePublished - Dec 2000
Issue number12
Volume41
Number of pages8
Pages (from-to)7932-7939
Original languageEnglish

Abstract

We find a canonical form for pure states of a general multipartite system, in which the constraints on the coordinates (with respect to a factorizable orthonormal basis) are simply that certain ones vanish and certain others are real. For identical particles they are invariant under permutations of the particles. As an application, we find the dimension of the generic local equivalence class. (C) 2000 American Institute of Physics. [S0022-2488(00)00512-0].

    Research areas

  • ENTANGLEMENT

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations